**Please CONTACT US if you are visiting from another affiliate and would like to Drop-In**

>>><<< 

CrossFit  (1-Hour Classes)

Monday
5am/6am/9am/3:30pm/4:30pm/5:30pm/6:30pm

Tuesday:
5am/6am/9am and 3:30pm/4:30pm/5:30pm/6:30pm

Wednesday:
5am/6am/9am and 3:30pm/4:30pm/5:30pm/6:30pm

Thursday:
5am/6am/9am and 4:30pm/5:30pm

Friday:
5am/6am/9am/3:30pm/4:30pm/5:30pm

Saturday:
9am

OPEN GYM times vary. Please sign up with SMS (through WODify) to receive alerts. 

Location
275 Beavercreek Road, C-141
Oregon City, OR 97045
Google Map

Twitter

CrossFit Journal: The Performance-Based Lifestyle Resource

Thursday
Dec052013

Ladies Throwdown (12/7)- Heat Assignments

 

 

Wednesday
Dec042013

12/7- Ladies Throwdown

8AM- Judges debriefing
8AM-8:30AM- Check-in. All athletes must be checked in no later than 8:30AM. Heats will be assigned at check-in. 
8:45-9:05AM-
 Movement standards for WOD 1-3. A video of movement standards can be found here:
 

9:30AM- Throwdown begins; athletes MUST BE WARMED UP AND READY TO GO when their heat begins. Heats will be 8-minutes each, with a 5-minute transition between heats. 

WOD 1
9:30-10:56AM (1 hour and 26 minutes)
"Too Much Eggnog"
8-Minute AMRAP:
10 Overhead Squat (75/45) 
10 Burpee Over Bar

HEAT 1 (9:30AM)
HEAT 2 (9:43AM)
HEAT 3 (9:56AM)
HEAT 4 (10:09AM)
HEAT 5 (10:22AM)
HEAT 6 (10:35AM)
HEAT 7 (10:48AM)

10:56-11:15AM (19-Minute Transition)

WOD 2
11:15AM-12:41PM (1 hour and 26 minutes)
"Keep Your Stockings On"
8-Minutes to Establish the Heaviest Complex For:
1 Clean
2 Front Squat
1 Jerk

HEAT 1 (11:15AM)
HEAT 2 (11:28AM)
HEAT 3 (11:41AM)
HEAT 4 (11:54AM)
HEAT 5 (12:07PM)
HEAT 6 (12:20PM)
HEAT 7 (12:33PM)

12:41PM-1:10PM (29-Minute Transition)
**Announcement of Final WOD (Top 5 women in each division) during transition**

WOD 3
1:10PM-2:50PM (1 hour and 40 minutes)
"Grandma Got Run Over By a Deadlift"
10-Minute AMRAP:
40 Air Squats
20 Pull Ups (26lb KB Swings for Scaled) 
10 Deadlift (155/105) 

HEAT 1 (1:10PM)
HEAT 2 (1:25PM)
HEAT 3 (1:40PM)
HEAT 4 (1:55PM)
HEAT 5 (2:10PM)
HEAT 6 (2:25PM)
HEAT 7 (2:40PM)

2:50PM-3:10PM (30-Minute Transition)

WOD 4- Final WOD
3:10PM-3:30PM (20-minute cut off)

4:00PM- Awards

DETAILS

  • The Buffalo Gap will be on-site, selling Paleo-friendly food. And, Wrightberry Cakes will be selling Gluten-Free cupcakes
  • Portland shoe company, Skora, will be on-site with shoes available to try and purchase. Discounts available the day of the competition. 
  • It will be COLD, so please dress accordingly.
  • Athletes will have a separate warmup area, with rowers, barbells, and kettlebells. 
  • K-Taping will be available by donation. 
  • EMPTY Barbells and KBs MAY NOT BE DROPPED. There will be a 5 BURPEE PENALTY (payable immediately), if either are dropped from above the knee. This rule does not apply to WOD #2.
  • There is NO FEE for spectators.

Please email Jen (jen@crossfitoregoncity.com) with additional questions. Thank you!

Sunday
Oct202013

12/7- Ladies Throwdown

"No Baby Leave The Stockings On"
WHAT: Nationwide LADIES ONLY Throwdown  
WHERE: CrossFit Oregon City
WHEN: Saturday, December 7th
TIME: 9AM (end time TBD) 

WOD 1
"Too Much Eggnog"
8-Minute AMRAP:
10 Overhead Squat (75/45) 
10 Burpee Over Bar

WOD 2
"Keep Your Stockings On"
8-Minutes to Establish the Heaviest Complex For:
1 Clean
2 Front Squat
1 Jerk

WOD 3
"Grandma Got Run Over By a Deadlift"
10-Minute AMRAP:
40 Air Squats
20 Pull Ups (KB Swings for Scaled) 
10 Deadlift (155/105) 

WOD 4
The Top 5 ladies from each division (Rx and Scaled) will compete in a 4th, and final, WOD. 

*There will be cash prizes for the winners in each division (1st, 2nd, and 3rd) as well as the national winners from each division.

REGISTER HERE

Thursday
Sep262013

10/12- YOGA+CHOCOLATE

SATURDAY, OCTOBER 12th- 6:30-8:30PM
Celebrate Life with Chocolate + Yoga!
Life is a very brief journey, and you taking NOTHING with you when you leave. So if you spend too much time focusing on possessions, this flowing vinyasa class will relax your mind and loosen your grip on "stuff." As goes the proverb, "Enjoy yourself. It's later than you think." After class Dave will guide you on a tasting of Vosges chocolates to savor the glory of your after-yoga freedom!
***
David Romanelli is on a mission to restore the present moment's proper place in the modern world. His most recent endeavors include his debut show Yeah Dave! which is brought to you by the people who created The Food Network and a new book Yeah Dave's Guide to Celebrate Life Now which launches in 2014. His past explorations included Yoga for Foodies, Yoga + Chocolate, Yoga + Wine, and Yoga + Jazz which have been featured in The Wall Street Journal, Food + Wine, and The New York Times; and his book Yeah Dave's Guide to Livin' the Moment reached #1 on the Amazon Self-Help Bestseller List. Check him out at www.yeahdave.com
EARLY REGISTRATION (until 9/29): $25 (discount taken at checkout)
LATE REGISTRATION (after 9/29): $35
REGISTER HERE (under the "Seminars" tab)
This class is open to everyone. Please bring a yoga mat and if you've never worked out with us, arrive early to fill out our waiver. Thank you!
Tuesday
Jun182013

"Chipping Away Cancer"- Heat Assignments

"Chipping Away Cancer" Timeline
8:00AM- REGISTRATION/CHECK-IN
8:15AM- JUDGES MEETING (review movement standards)
8:30AM- MOVEMENT STANDARDS REVIEW (with athletes)
9:00-11:45AM- THROWDOWN
12:00-1:00PM- CHALLENGE STATIONS OPEN 
11:00AM-1:00PM- BUFFALO GAP (serving BBQ)
12:15PM- AWARDS
12:30PM- RAFFLE DRAWING 

-Athletes must be ready to go [and at their station with their assigned judge] when their heat begins.
-Designated warm-up area will be available 
-CFOC's in-house Chiropractor (Dr. Ben Hokenson) will be available (8-10am) for K-Taping and pre-WOD mobility work
-Massage therapists (from Revive Injury and Wellness) will be available (9am-12pm) for post-WOD massage

HEAT 1 (9:00-9:12AM)- WOMEN’S INDIVIDUAL

  1. Sierra Smith- Beginner
  2. Mary Daniels- Intermediate 
  3. Marti Smith- Intermediate
  4. Vanessa Rez- Intermediate
  5. Stacy Bunke- Advanced
  6. Janessa Brindza- Advanced
  7. Erin Jenson- Advanced
  8. OPEN SPOT

HEAT 2 (9:22-9:44AM)- MEN’S INDIVIDUAL

  1. Matt Smith- Beginner
  2. Tyler- Beginner
  3. Dave Rez- Intermediate
  4. Jonathan- Intermediate
  5. Daniel Poitras- Advanced
  6. OPEN SPOT
  7. OPEN SPOT
  8. OPEN SPOT

HEAT 3 (9:54-10:06AM)- MEN’S INDIVIDUAL

  1. Derek Bunke- Advanced
  2. Shane Killian- Advanced
  3. Mike Harn- Advanced
  4. Kyle Smith- Advanced
  5. Greyson Kingen- Advanced
  6. Jerrod Peterson- Advanced
  7. Will Brindza- Advanced
  8. Lucas Tegtmeier- Advanced

HEAT 3 (10:16-10:31AM)- MEN’S TEAMS

  1. CrossFit Farmers (Greg/Tony)- Advanced
  2. Sweaty Balls to the Walls (Brian/James)- Advanced
  3. Coneheads (Robert/Grant)- Advanced
  4. TBD (Abe/Kurt)- Advanced
  5. TBD (Tyson/?)- Advanced
  6. Two Hosers (Chris/Josh)- Intermediate 
  7. Team Pacemaker (Tom/Rick)- Intermediate
  8. TBD (Chris/Chris)- Intermediate

HEAT 4 (10:38-10:53AM)- WOMEN’S TEAMS

  1. Sasquatch (Jordan/Devon)- Beginner
  2. SchnappFit (Marilyn/Ashley)- Beginner
  3. Double D Unders (Marcie/Vanessa)- Intermediate
  4. Kanzer Krushers (Jennifer/Lindsey)- Intermediate
  5. Team Jeanica (Jess/Jeannie)- Intermediate
  6. TBD (Mary/CFPAW)- Intermediate

HEAT 5 (11:00-11:15AM)- WOMEN’S TEAMS

  1. WODKillaz (Bri/Diana)- Intermediate
  2. Team Awesome (Brie/Kerri)- Intermediate
  3. TBD (Sarah/Kayla)- Intermediate
  4. CrossFit Chicks (Kelly/Marquie)- Intermediate
  5. Power Cleaners (Mary/Hannah)- Intermediate
  6. OPEN SPOT

HEAT 6 (11:22-11:37AM)- WOMEN’S TEAMS

  1. Coneheads (Lauren/Missy)- Intermediate
  2. Foam Rollers (Kelly/Heather)- Intermediate
  3. CFLO Cancer Crushers (Kirsten/Heather)- Intermediate
  4. TBD (Sara/Tamee)- Intermediate
  5. CFoLOgists (Jean/Tracy)- Advanced
  6. TBD (Dani/Rayna)- Advanced